# SDR ASAA9610066

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANC-ATB - FLT 123 - ON DEPARTURE FROM ANC, THE LT MLG EXTENDED AND LOCKED DOWN WHEN THE GEAR HANDLE MOVED TO THE OFF POSITION.  THE LT MLG RED UNSAFE LIGHT ILLUMINATED WITH THE GEAR HANDLE UP.  AIRCRAFT RETURNED TO ANC AND LANDED WITHOUT INCIDENT.  MAINTENANCE JACKED THE AIRCRAFT AND CYCLED THE GEAR SEVERAL TIMES, COULD NOT DUPLICATE ON GROUND.  COMPLETED INSPECTION OF THE UPLOCK/DOWNLOCK ASSY, NO DEFECTS NOTED.  LUBED GEAR AND RELEASED AIRCRAFT.  (M)
